# SDR DXTA09F00143

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600466
- Aircraft time: 9,654 hours, 7,987 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Condition: Failed
- Location: Engine Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AT APPROX 16,000' LT OIL TEMP GAUGE DROPPED TO ZERO ANDS THEN RETURNED TO NORMAL NUMEROUS TIMES.  AFTER LEVELING AT 23,000' THE GAUGE DROPPED TO ZERO AND REMAINED THERE UNTIL DESCENDING THROUGH ABOUT 17,000'.  GAUGE WAS NOMAL AFTER THAT.
